Recursive elements and constructive extensions of computable local integral domains

Journal of Symbolic Logic 38 (2):272-290 (1973)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Other Versions

No versions found

Links

PhilArchive

    This entry is not archived by us. If you are the author and have permission from the publisher, we recommend that you archive it. Many publishers automatically grant permission to authors to archive pre-prints. By uploading a copy of your work, you will enable us to better index it, making it easier to find.

    Upload a copy of this work     Papers currently archived: 104,641

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On local non‐compactness in recursive mathematics.Jakob G. Simonsen - 2006 - Mathematical Logic Quarterly 52 (4):323-330.
Erratum: The Logic of Recursive Equations.[author unknown] - 1999 - Journal of Symbolic Logic 64 (1):406-406.
Prime models of finite computable dimension.Pavel Semukhin - 2009 - Journal of Symbolic Logic 74 (1):336-348.
Computable symbolic dynamics.Douglas Cenzer, S. Ali Dashti & Jonathan L. F. King - 2008 - Mathematical Logic Quarterly 54 (5):460-469.

Analytics

Added to PP
2009-01-28

Downloads
53 (#449,805)

6 months
5 (#860,126)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Theory of Recursive Functions and Effective Computability.Hartley Rogers - 1971 - Journal of Symbolic Logic 36 (1):141-146.

Add more references